# SDR VNAA9606006

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870003
- Condition: Defective
- Location: Rt Avionics Rac
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL AT APPROXIMATELY V1, THE CREW WAS ALERTED BY A TAKEOFF TRIM CONFIGURATION WARNING.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MX CONTROL ADVISED THE CREW TO CYCLE THE PSEU A AND B-SYSTEM CIRCUIT BREAKERS TO EXTINGUISH THE CAS MESSAGE.  CAS MESSAGE EXTINGUISHED, THE CREW THEN CONTINUED ON WITH THE FLIGHT.  EN ROUTE THE TAKEOFF TRIM CONFIGURATION WARNING CAS ILLUMINATED AGAIN.  CREW CONTINUED ON WITH THE FLIGHT AND LANDED IN PIT WITHOUT FURTHER INCIDENT.  PIT MX REPLACED THE PSEU IAW MM 32-60-00, OPS CHECKED GOOD.
